Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Ultraseparating function spaces and operating functions for the real part of a function algebra


Author: Eggert Briem
Journal: Proc. Amer. Math. Soc. 111 (1991), 55-59
MSC: Primary 46J10
DOI: https://doi.org/10.1090/S0002-9939-1991-1031448-7
MathSciNet review: 1031448
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show how a local version of a result due to A. Bernard on ultraseparating Banach function spaces can be used to give a short proof of the theorem stating that only affine functions operate on the real part of a function algebra.


References [Enhancements On Off] (What's this?)

  • [1] A. Bernard, Espaces des parties réelles des éléments d'une algebre de Banach de fonctions, J. Funct. Anal. 10 (1972), 387-409. MR 0343037 (49:7781)
  • [2] I. Glicksberg, Measures orthogonal to algebras and sets of antisymmetry, Trans. Amer. Math. Soc. 105 (1962), 415-435. MR 0173957 (30:4164)
  • [3] O. Hatori, Functions which operate on the real part of a uniform algebra, Proc. Amer. Math. Soc. 83 (1981), 565-568. MR 627693 (82j:46063)
  • [4] -, Range transformations on a Banach function algebra II, Pacific J. Math. 138 89-118. MR 992176 (90i:46094)
  • [5] K. de Leeuw and Y. Katznelson, Functions that operate on non-selfadjoint algebras, J. Analyse Math. 11 (1963), 207-219. MR 0158282 (28:1508)
  • [6] S. J. Sidney, Functions which operate on the real part of a uniform algebra, Pacific J. Math. 80 (1979), 265-272. MR 534716 (81b:46069)
  • [7] S. J. Sidney and E. L. Stout, A note on interpolation, Proc. Amer. Math. Soc. 19 (1968), 380-382. MR 0223897 (36:6944)
  • [8] J. Wermer, The space of real parts of a function algebra, Pacific J. Math. 13 (1963), 1423-1426. MR 0156223 (27:6152)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J10

Retrieve articles in all journals with MSC: 46J10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1031448-7
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society